# SDR CA100707001

- Difficulty date: July 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 34,170 hours
- Engine: Ge CF343A1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lever
- Part number: 600861113
- Condition: Jammed
- Location: Nlg Door
- Part time: 35,199 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT DURING CLIMBING THROUGH FL080 THE CREW HEARD LOUD RUSHING AIR NOISE FROM NOSE LANDING GEAR AREA AFTER THE GEAR RETRACTION, APPEARS DOORS DID NOT CLOSE. THE CREW RECEIVED A NOSE GEAR DOOR OPEN WARNING MESSAGE. CONTINUED IS CLIMBING THROUGH FL110 WHERE THEY LEVELED OFF THEY FOLLOWED THEIR CHECK LIST AND CLIMBED TO FL130 AND EXTENDED THE GEAR. THE GEAR DID EXTEND AND THEY RECEIVED 3 GREEN LIGHT.  FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  THEY DID NOT DECLARE AN EMERGENCY AND THEY HAD A NORMAL UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT UPON ARRIVAL AND BASED ON THE INSPECTION WE DID AN AIRCRAFT SWAP WAS FERRY TO MAINTENANCE BASE.  DURING INSPECTION FOUND DOORS NOT MECHANICALLY LOCKED IN THE UP POSITION.  DOOR UPLOCK ROLLER LEVER P/N: 600-86111-3 FOUND JAMMED OVERCOMING THE SPRING FORCE.  PART DISSEMBLED AND CLEANED, BOLT P/N: NAS6204-34D REPLACED.  PARTS ASSEMBLED AS PER AMM 32-22-15.  DOORS RIGGED AND GEAR SWINGS C/OUT SYSTEM TEST SERVICEABLE.  AIRCRAFT RETURN TO SERVICE.  NOTHING FOUND ON A/C RECORD THAT PART WAS CHANGE PREVIOUSLY.
